# SDR UIEA2022042200370

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: BPS73
- Part serial: 39938
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D EXIT SIGN R/H FOUND WENT OFF IN LESS THAN 15 MINS, M5057 PWR SUPPLY BATTERY NEED REPLACEMENT.( EMERGENCY BATTERY PWR SUPPLY ASSY M5057 REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-04 REV 104, 15MAR2022. )
